Exacerbations or de novo autoimmune/autoinflammatory disease have been reported after COVID-19 vaccination. A young male presented with cutaneous IgA vasculitis with glomerular hematuria, diarrhea and pericarditis following his second COVID-19 mRNA vaccination. He also showed positivity for proteinase 3 anti-neutrophil cytoplasmic antibody (PR3-ANCA) and anti-cardiolipin antibody. Skin biopsy was compatible to IgA vasculitis. His purpura subsided and hematuria spontaneously disappeared. Treatment with anti-inflammatory medications and prednisolone resolved the pericarditis. He had a history of persistent diarrhea, and colonic biopsies showed possible ulcerative colitis without vasculitis. Kidney biopsy after prednisolone therapy revealed minor glomerular abnormalities without any immune reactants and did not show vasculitis. After prednisolone treatment, PR3-ANCA decreased in a medium degree despite of improvement of symptoms and inflammatory data, suggesting that his PR3-ANCA may be associated with ulcerative colitis. The cause of the transient glomerular hematuria was unclear, however, it might be caused by focal glomerular active lesions (glomerular vasculitis) due to vaccine-induced IgA vasculitis with nephritis. This case highlights that COVID-19 mRNA vaccination can activate multiple autoimmune/autoinflammatory systems. The conditions might help us better understand the mutual mechanisms of the relevant disorders.